Vicks DayQuil and NyQuil COMPLETE Cold, Flu and Congestion Medicine, 36 LiquiCaps, Relieves Cough, Sore Throat Pain, Fever, Runny Nose, Congestion, Daytime and Nighttime
Vicks DayQuil and NyQuil COMPLETE Cold, Flu and Congestion Medicine, 36 LiquiCaps, Relieves Cough, Sore Throat Pain, Fever, Runny Nose, Congestion, Daytime and Nighttime

Shoppers Drug Mart

Vicks DayQuil and NyQuil COMPLETE Cold, Flu and Congestion Medicine, 36 LiquiCaps, Relieves Cough, Sore Throat Pain, Fever, Runny Nose, Congestion, Daytime and Nighttime

From Vicks

Current price: $27.99
Loading Inventory...

Size: 36.0 CAP

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • ALL-IN-ONE COLD & FLU SYMPTOM RELIEF, DAY OR NIGHT;POWER THROUGH COLD SYMPTOMS WITH DAYQUIL COMPLETE. Life doesn’t stop when you have a cold. DayQuil COMPLETE provides effective, non-drowsy relief for your toughest cold and flu symptoms so you can power through your day;GET FAST RELIEF SO YOU CAN SLEEP WITH NYQUIL COMPLETE. Don’t let your cold keep you up. NyQuil COMPLETE provides fast relief for your toughest cold and flu symptoms so you can rest;To ensure these products are right for you, always read and follow the label. Keep out of reach of children
  • Do not take more than directed (see liver warnings). Adults and Children 12 yrs and over: Take 2 capsules with water every 4 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years, do not use.
  • NyQuil: Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg, Phenylephrine hydrochloride 5 mgInactive Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan SolutionDayQuil:Active Ingredients: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg, Guaifenesin 200 mgInactive Ingredients: FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution
Powered by Adeptmind